|
Volumn 2, Issue , 2004, Pages 1341-1344
|
Functions approximable by e-fractions
|
Author keywords
[No Author keywords available]
|
Indexed keywords
E-FRACTIONS;
POLYNOMIAL APPROXIMATIONS;
RATIONAL APPROXIMATIONS;
RATIONAL FUNCTIONS;
ALGORITHMS;
APPROXIMATION THEORY;
BOUNDARY CONDITIONS;
FUNCTIONS;
LINEAR EQUATIONS;
MATHEMATICAL TRANSFORMATIONS;
MATRIX ALGEBRA;
POLYNOMIALS;
LINEAR SYSTEMS;
|
EID: 21744444196
PISSN: 10586393
EISSN: None
Source Type: Conference Proceeding
DOI: None Document Type: Conference Paper |
Times cited : (3)
|
References (4)
|